| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged a cracked battery compartment, denied damage to the battery cap and stated the battery cap will not secure to the pump resulting in a power issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 18-jul-2019 with the following findings: a visual inspection of the pump revealed the battery compartment was cracked and returned battery cap had stripped threads there was no evidence of moisture contamination inside the battery compartment.The returned battery cap was unable to fit securely to maintain an electrical connection, duplicating the power issue.Using a test battery cap, the pump powered on and was exercised for 12 hours with no power interruptions occurring.Unrelated to the complaint, investigation revealed that the display was dim and discolored.